# SDR 2005000010

- Difficulty date: July 15, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 116,114 hours, 22,660 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: SB1027020823
- Part serial: R0N22
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 SYSTEM HYDRAULIC FAIL LOST ALL FLUID IND ZERO.  FOUND PRIMARY HORIZONTAL TRIM MOTOR LEAKING, REMOVED AND REPLACED PER 27-43 CHECKS NORMAL.  REPLACED NR 1 HYD SYSTEM FILTERS ON EDPS AND ACMPS LEAK CHECK GOOD IAW 29-12.
